£21.25 – £43.25
21 – 26 October 2019
Bournemouth Pavilion Theatre
Presented by Trafalgar Entertainment Group
Starring Strictly Come Dancing champion Joanne Clifton as Janet, Stephen Webb as Dr Frank ‘n’ Furter and Philip Franks (Heartbeat, Darling Buds of May) as the Narrator.
Richard O’Brien’s legendary rock ‘n’ roll musical returns to Bournemouth Pavilion as part of a sell-out worldwide tour, having now been seen by over 30 million theatregoers.
Directed by Christopher Luscombe and featuring timeless classics, including Sweet Transvestite, Damn it Janet, and of course, the pelvic-thrusting Time Warp, The Rocky Horror Show is the story of two squeaky clean college kids – Brad and his fiancée Janet.
When by a twist of fate, their car breaks down outside a creepy mansion whilst on their way to visit their former college professor, they meet the charismatic Dr Frank’n’Furter.
It’s an adventure they’ll never forget...
Event TimingsDoors: 4.30pm / 7pm / 8pm
Show Start: 5pm / 7.30pm / 8.30pm
Act 1:45 mins
Interval: 5.45pm / 8.15pm / 9.15pm (20 minutes)
Act 2: 6.05pm / 8.35pm / 9.35pm (60 mins)
-All timings are approximate and may change on day-
Age restrictions apply: Recommended Age 12+. Under 14's must be with an adult
To avoid congestion we strongly recommend that you allow up to an hour before the event commencement time to find a parking space. Visit our Parking page for details of our car parks and others within walking distance of the BIC and Bournemouth Pavilion.
Patrons with accessibility or special seating requirements are kindly requested to call BH Live Tickets on 0300 500 0595 who will endeavour to provide the best and most appropriate service.